The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2002, volume: 246, number: 1-3

  1. Robert Cori, Marc Noy
    Foreword. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:1-0 [Journal]
  2. Sergei A. Abramov
    A direct algorithm to compute rational solutions of first order linear q-difference systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:3-12 [Journal]
  3. Roland Bacher, Alina Vdovina
    Counting 1-vertex triangulations of oriented surfaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:13-27 [Journal]
  4. Cyril Banderier, Mireille Bousquet-Mélou, Alain Denise, Philippe Flajolet, Danièle Gardy, Dominique Gouyou-Beauchamps
    Generating functions for generating trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:29-55 [Journal]
  5. Nantel Bergeron, Stefan Mykytiuk, Frank Sottile, Stephanie van Willigenburg
    Shifted quasi-symmetric functions and the Hopf algebra of peak functions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:57-66 [Journal]
  6. Cedric Chauve, Serge Dulucq
    A geometric version of the Robinson-Schensted correspondence for skew oscillating tableaux. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:67-81 [Journal]
  7. Gérard Duchamp, Jean-Gabriel Luque
    Transitive factorizations of free partially commutative monoids and Lie algebras. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:83-97 [Journal]
  8. Svjetlan Feretic
    A q-enumeration of directed diagonally convex polyominoes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:99-109 [Journal]
  9. Miguel Angel Fiol
    Algebraic characterizations of distance-regular graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:111-129 [Journal]
  10. Sudhir R. Ghorpade
    Hilbert functions of ladder determinantal varieties. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:131-175 [Journal]
  11. Gilbert Labelle, Pierre Leroux, Elisa Pergola, Renzo Pinzani
    Stirling numbers interpolation using permutations with forbidden subsequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:177-195 [Journal]
  12. Cai Heng Li, Cheryl E. Praeger, Akshay Venkatesh, Sanming Zhou
    Finite locally-quasiprimitive graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:197-218 [Journal]
  13. Svante Linusson
    Extended pattern avoidance. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:219-230 [Journal]
  14. A. I. Molev
    Yangians and transvector algebras. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:231-253 [Journal]
  15. Jean-Guy Penaud, Olivier Roques
    Génération de chemins de Dyck à pics croissants. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:255-267 [Journal]
  16. Victor M. Petrogradsky
    On generating functions for subalgebras of free Lie superalgebras. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:269-284 [Journal]
  17. Mercedes H. Rosas
    Specializations of MacMahon symmetric functions and the polynomial algebra. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:285-293 [Journal]
  18. Mark Shimozono, Dennis E. White
    Color-to-spin ribbon Schensted algorithms. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:295-316 [Journal]
  19. Xavier Gérard Viennot
    A Strahler bijection between Dyck paths and planar trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:317-329 [Journal]
  20. Mei Yang
    The first term in the expansion of plethysm of Schur functions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:331-341 [Journal]
  21. Paul Zinn-Justin, Jean-Bernard Zuber
    Matrix integrals and the counting of tangles and links. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:246, n:1-3, pp:343-360 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002